Lachièze-Rey, Raphaël

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Lachièze-Rey, Raphaël; Schulte, Matthias; Yukich, J. E. (2019). Normal approximation for stabilizing functionals. Annals of applied probability, 29(2), pp. 931-993. Institute of Mathematical Statistics 10.1214/18-AAP1405

Lachièze-Rey, Raphaël; Molchanov, Ilya (2015). Regularity conditions in the realisability problem in applications to point processes and random closed sets. Annals of applied probability, 25(1), pp. 116-149. Institute of Mathematical Statistics 10.1214/13-AAP990

This list was generated on Sat Jun 6 07:30:28 2020 CEST.
Provide Feedback